MathSciNet Relay Station
MathSciNet bibliographic data
MR2555283 30D35
Cao, Ting-Bin; Yi, Hong-Xun; Xu, Hong-Yan On the multiple values and uniqueness of meromorphic functions on annuli. Comput. Math. Appl. 58 (2009), no. 7, 1457–1465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement